# SDR 95ZZZM519

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645123
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SPOILER DELAMINATED LOWER SURFACE APPROXIMATELY 612 SQUARE INCHES.  REPLACED SPOILER PANEL.  (M)
